MathSciNet Relay Station
MathSciNet bibliographic data
MR2719575 11S15 (11R04)
Guàrdia, Jordi; Montes, Jesús; Nart, Enric Okutsu invariants and Newton polygons. Acta Arith. 145 (2010), no. 1, 83–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement